# SDR HEEA20111020331

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N344PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0459
- Aircraft time: 4,117 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M105102
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WAS FOUND TO BE DENTED.  THE FLOOR PANEL WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
